Bruntusan Appears When Using Skincare Day 11?
Hi, I’m shaci. I use Korean skincare gt, when the first day until the 7th day there was no problem what there is even a change in my skin brighter and fresher then the 8th day appeared small little streaks under the lower lip right side tp has improved on the 10th day. And the 11th day started popsicles appear on the left and right cheeks that cause my skin to evangelize pdhl before long I have not bruntusan like this. Is this normal? Or should I stop using it first? Please answer, thank you
Hello, thank you for the question to HealthReplies.com
First of all, you need to know in advance whether the skin care you are using is really safe skin care to use. You need to see whether the skin care has indeed been examined and registered with the BPOM (drug and food regulatory body) and you also need to ascertain whether the item is authentic or not (not fake goods).
If you can't be sure of both, you should stop using the skin care. If indeed the product is safe enough to use, then you should look back at the contents in the product. Some skin care products contain ingredients such as AHA or BHA which can help speed up the skin turnover process. The use of these ingredients can cause purging (the skin condition worsens temporarily but gets better afterwards). In this case, you can continue to use skin care products as usual. However, if the condition of bruntusan is indeed quite severe, appearing in unusual places, itchy or sore, the skin looks reddish and swollen, you should stop using the product because it may be that there is an allergy or irritation due to drug use. You can also consult your skin condition directly to a dermatologist for further evaluation and management.
So much information from me, hopefully enough answer